# SDR ASAA2018062725216

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,417 hours, 12,214 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 472D0D
- Condition: Defective
- Location: Cockpit
- Part time: 6,941 hours, 2,348 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED WINDOW HAS SPOTS SHOWING. GROUNDED - YES. CONFIRMED FAULT, MCP SPD LCD WINDOW HAS NUMEROUS BLACK SPOTS. REMOVED & REPLACED MCP REF AMM 22-11-34. ACCOMPLISHED DFCS MCP TEST REF AMM 22-11-34-740-801, LRU REPLACEMENT TEST (GP 32) REF AMM 22-11-34/501 AND DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00/201, OPS CK NML.
